Počet záznamů: 1  

Conserving approximations for response functions of the Fermi gas in a random potential

  1. 1.
    0470820 - FZÚ 2017 RIV DE eng J - Článek v odborném periodiku
    Janiš, Václav - Kolorenč, Jindřich
    Conserving approximations for response functions of the Fermi gas in a random potential.
    European Physical Journal B. Roč. 89, č. 7 (2016), 1-12, č. článku 170. ISSN 1434-6028. E-ISSN 1434-6036
    Grant CEP: GA ČR GA15-14259S
    Institucionální podpora: RVO:68378271
    Klíčová slova: strong disorder * charge diffusion * Ward indentities * vertex corrections * diffusion constant * thermodynamic consistency
    Kód oboru RIV: BM - Fyzika pevných látek a magnetismus
    Impakt faktor: 1.436, rok: 2016

    One- and two-electron Green functions are simultaneously needed to determine the response functions of the electron gas in a random potential. Reliable approximations must retain consistency between the two types of Green functions expressed via Ward identities so that their output is compliant with macroscopic symmetries and conservation laws. Such a consistency is not directly guaranteed when summing nonlocal corrections to the local (dynamical) mean field. We show how the full Ward identity can generically be implemented in the diagrammatic approach without breaking the analytic properties of the self-energy. We use the low-energy asymptotics of the conserving two-particle vertex determining the singular part of response and correlation functions to derive an exact representation of the diffusion constant in terms of Green functions of the perturbation theory. We then calculate explicitly the leading vertex corrections to the mean-field diffusion constant.

    Trvalý link: http://hdl.handle.net/11104/0268370

     
     
Počet záznamů: 1  

  Tyto stránky využívají soubory cookies, které usnadňují jejich prohlížení. Další informace o tom jak používáme cookies.